MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NEUTRON®; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NEUTRON®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-NC100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint of leaks on item 011-nc100 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history review (dhr) lot# was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event occurred on an unspecified date and involved a neutron where the customer reported that blood leakage was observed from one lumen likely due to the absence or ineffectiveness of the blood reflux system.There was patient involvement; medical intervention was not reported.

Brand Name
NEUTRON®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24483940
Report Number9617594-2026-00210
Device Sequence Number12034975
Product Code FPA
UDI-Device Identifier00840619054076
UDI-Public(01)00840619054076(17)301201(10)14816393
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-NC100
Device Lot Number14816393
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown